# SDR DALA2019051403006

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,866 hours, 23,180 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6712, L/P 1073358) CRACKED FLOOR PANEL NR 640D. PAX CABIN. (CPAX). W-2. SUMMARY OF NRC 00450: FLOOR PANEL NR 640D WAS FABRICATE. REPLACED AND IDENTIFIED PER SRM 53-01-01-201.
